Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Distribution of Total Service Time for a Fixed Observation Interval

W. S. Connor and Norman C. Severo
Journal of the American Statistical Association
Vol. 57, No. 298 (Jun., 1962), pp. 376-386
DOI: 10.2307/2281646
Stable URL: http://www.jstor.org/stable/2281646
Page Count: 11
  • Download ($14.00)
  • Cite this Item
Distribution of Total Service Time for a Fixed Observation Interval
Preview not available

Abstract

For a queue with many servers and constant holding time, the distribution of the total service time for a fixed observation interval during a period of statistical equilibrium has been derived. The derivation, while peculiar to the special case where holding time is assumed constant, involves elementary probabilistic arguments. An application is given in which the distribution of the total service time for a fixed observation interval is used to solve a problem in plumbing design.

Page Thumbnails

  • Thumbnail: Page 
376
    376
  • Thumbnail: Page 
377
    377
  • Thumbnail: Page 
378
    378
  • Thumbnail: Page 
379
    379
  • Thumbnail: Page 
380
    380
  • Thumbnail: Page 
381
    381
  • Thumbnail: Page 
382
    382
  • Thumbnail: Page 
383
    383
  • Thumbnail: Page 
384
    384
  • Thumbnail: Page 
385
    385
  • Thumbnail: Page 
386
    386